MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2015
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Swelling/ Edema (4577)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 168 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain and discomfort, swelling, gait impairment, poor balance, and component part loosening.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitant devices are unknown the device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation.The reason the reported event cannot be confirmed from the information provided but may be related to inclusion of the polyethylene in the packaging recall.Additionally, the devices were implanted for over ten years prior to the reported failures.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no product information, images, radiographs, or relevant clinical information was provided.
 
Additional Manufacturer Narrative
Corrected fields: a2-3, b1-3, b5, d6b, d10, g4, h6 health effect impact code and medical device problem code.D10: ((b)(6)) 200-02-35 - three peg patella 35mm.((b)(6)) 02-012-41-2020 - logic tibia traptray cem sz 2f/2t.((b)(6)) 02-010-01-0220 - logic femoral ps cem left sz 2.
 
Event or Problem Description
It was reported via legal documentation that approximately 168 months ago the patient underwent a left total knee replacement procedure and remains unrevised at time of reporting.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03676.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear, loosening and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19237120
Report Number1038671-2024-01031
Device Sequence Number12788871
Product Code JWH
UDI-Device Identifier10885862001757
UDI-Public10885862001757
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2013
Device Catalogue Number02-012-35-2015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer09/19/2024
Not provided
Not provided
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date09/23/2024
12/04/2024
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT DEVICES ARE UNKNOWN.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale